Alert archive / Texas / Red Flag Warnings in 2013

Red Flag Warning 3, NWS Lubbock, TX

April 14, 201320 counties in Texas

NWS Lubbock, TX issued this red flag warning at Apr 14, 2013, 4:32 AM CDT for 20 counties in Texas. It took effect at Apr 14, 2013, 12:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 14, 2013, 4:32 AM CDT (09:32 UTC)
In effect from
Apr 14, 2013, 12:00 PM CDT
Expired
Apr 14, 2013, 8:00 PM CDT
In force
8 hr
Issued by
NWS Lubbock, TX

Counties Bailey County, TX, Briscoe County, TX, Castro County, TX, Cochran County, TX, Crosby County, TX, Dickens County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Hall County, TX, Hockley County, TX, Kent County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Motley County, TX, Parmer County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX

The radar

The Lubbock radar (KLBB), 22 km from the middle of the area, began a volume at 09:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 9.5 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2013-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2013-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2649 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
298 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

070 
WWUS84 KLUB 140932
RFWLUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
432 AM CDT SUN APR 14 2013

TXZ026-032-038-044-141045-
/O.CAN.KLUB.FW.A.0004.130414T1700Z-130415T0100Z/
CHILDRESS-COTTLE-KING-STONEWALL-
432 AM CDT SUN APR 14 2013

...FIRE WEATHER WATCH IS CANCELLED FOR SUSTAINED 20 FOOT WINDS OF
20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR
LESS AND HIGH FIRE DANGER FOR THE EASTERN ROLLING PLAINS AND
EXTREME SOUTHEASTERN TEXAS PANHANDLE...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS CANCELLED THE FIRE
WEATHER WATCH. 

A RANGELAND FIRE DANGER STATEMENT HAS BEEN ISSUED FOR THESE AREAS
PREVIOUSLY UNDER A FIRE WEATHER WATCH.

$$

TXZ021>025-027>031-033>037-039>043-150100-
/O.UPG.KLUB.FW.A.0004.130414T1700Z-130415T0100Z/
/O.NEW.KLUB.FW.W.0003.130414T1700Z-130415T0100Z/
PARMER-CASTRO-SWISHER-BRISCOE-HALL-BAILEY-LAMB-HALE-FLOYD-MOTLEY-
COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-YOAKUM-TERRY-LYNN-GARZA-
KENT-
432 AM CDT SUN APR 14 2013

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS
EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...
RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE
DANGER FOR A LINE WEST OF MEMPHIS TO JAYTON...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS
EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

* WIND...SOUTHWEST TO WESTERLY WINDS OF 20 TO 25 MPH AT THE 20 
  FOOT LEVEL. 

* HUMIDITY...BETWEEN 5 AND 10 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE IMMINENT. THE COMBINATION OF STRONG WINDS AND LOW RELATIVE
HUMIDITY WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE SPREAD. AVOID
ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS.

&&

$$
2 follow-up statements
350 
WWUS84 KLUB 142033
RFWLUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
333 PM CDT SUN APR 14 2013

TXZ021-027-028-033>035-039>041-150200-
/O.NEW.KLUB.FW.A.0005.130415T1900Z-130416T0100Z/
/O.CON.KLUB.FW.W.0003.000000T0000Z-130415T0100Z/
PARMER-BAILEY-LAMB-COCHRAN-HOCKLEY-LUBBOCK-YOAKUM-TERRY-LYNN-
333 PM CDT SUN APR 14 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE
HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER ALONG
AND WEST OF MEMPHIS TO JAYTON LINE... 
...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...
RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE
DANGER ALONG AND WEST OF A FRIONA TO LUBBOCK TO TAHOKA LINE...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY
EVENING. 

* TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE THROUGH
  EARLY THIS EVENING...THEN REDEVELOP MONDAY AFTERNOON.

* WIND...SUSTAINED FROM THE SOUTHWEST TO WEST AT 20 TO 25 MPH AT
  THE 20 FOOT LEVEL THROUGH THIS AFTERNOON...THEN SOUTHWESTERLY AT
  20 TO 25 MPH MONDAY AFTERNOON.

* HUMIDITY...BETWEEN 7 AND 12 PERCENT THIS AFTERNOON AND AGAIN
  MONDAY AFTERNOON.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE IMMINENT. THE COMBINATION OF STRONG WINDS AND LOW RELATIVE
HUMIDITY WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE SPREAD.
AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS.

&&

$$

TXZ022>025-029>031-036-037-042-043-150100-
/O.CON.KLUB.FW.W.0003.000000T0000Z-130415T0100Z/
CASTRO-SWISHER-BRISCOE-HALL-HALE-FLOYD-MOTLEY-CROSBY-DICKENS-
GARZA-KENT-
333 PM CDT SUN APR 14 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE
HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER ALONG
AND WEST OF A MEMPHIS TO JAYTON LINE...

* WIND...SOUTHWEST TO WESTERLY WINDS OF 20 TO 25 MPH AT THE 20 
  FOOT LEVEL. 

* HUMIDITY...BETWEEN 7 AND 12 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE IMMINENT. THE COMBINATION OF STRONG WINDS AND LOW RELATIVE
HUMIDITY WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE SPREAD.
AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS.

&&

$$
401 
WWUS84 KLUB 150127
RFWLUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
827 PM CDT SUN APR 14 2013

TXZ021-027-028-033>035-039>041-151200-
/O.EXP.KLUB.FW.W.0003.000000T0000Z-130415T0100Z/
/O.CON.KLUB.FW.A.0005.130415T1900Z-130416T0100Z/
PARMER-BAILEY-LAMB-COCHRAN-HOCKLEY-LUBBOCK-YOAKUM-TERRY-LYNN-
827 PM CDT SUN APR 14 2013

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR
GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH
FIRE DANGER ALONG AND WEST OF A FRIONA TO LUBBOCK TO TAHOKA LINE...

...RED FLAG WARNING HAS EXPIRED FOR SUSTAINED 20 FOOT WINDS OF 20
MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS
AND HIGH FIRE DANGER ALONG AND WEST OF A MEMPHIS TO JAYTON LINE...

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO
  DEVELOP EARLY MONDAY AFTERNOON AND PERSIST THROUGH MID EVENING.

* WIND...SUSTAINED FROM THE SOUTHWEST AT 20 TO 25 MPH AT THE 20
  FOOT LEVEL.

* HUMIDITY...BETWEEN 7 AND 12 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

TXZ022>025-029>031-036-037-042-043-150230-
/O.EXP.KLUB.FW.W.0003.000000T0000Z-130415T0100Z/
CASTRO-SWISHER-BRISCOE-HALL-HALE-FLOYD-MOTLEY-CROSBY-DICKENS-
GARZA-KENT-
827 PM CDT SUN APR 14 2013

...RED FLAG WARNING HAS EXPIRED FOR SUSTAINED 20 FOOT WINDS OF
20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR
LESS AND HIGH FIRE DANGER ALONG AND WEST OF A MEMPHIS TO JAYTON
LINE...

DECREASING WINDS HAVE LOWERED THE CRITICAL FIRE WEATHER THREAT
THIS EVENING.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this red flag warning went out at Apr 14, 4:08 AM CDT, 24 minutes earlier.

Area forecast discussion, Apr 14, 4:08 AM CDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
408 AM CDT SUN APR 14 2013

.SHORT TERM...
A FEW HIGH CLOUDS...IN ASSOCIATION WITH AN UPPER TROUGH BARRELING
THROUGH WYOMING...WILL CONTINUE STREAMING ACROSS PORTIONS OF THE FAR
SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS...AND ROLLING PLAINS THIS
MORNING. DEWPOINTS IN THE MID 40S TO LOW 50S WILL ALSO TAKE PLACE AS
MOISTURE IS DRAWN UP FROM THE SOUTH AHEAD OF A SURFACE LOW PUSHING
OUT OF THE FRONT RANGE INTO THE CENTRAL GREAT PLAINS. THESE SYMBOLS
OF MOISTURE WILL QUICKLY ERODE LATER THIS MORNING AS DEEP LAYER
MIXING COMMENCES IN COMBINATION WITH STRENGTHENING MID-UPPER LEVEL
FLOW CAUSING A DRYLINE TO RACE EAST ACROSS WEST TEXAS TOWARD THE RED
RIVER VALLEY. THIS WILL ENHANCE FIRE WEATHER CONCERNS ACROSS THE
ENTIRE FORECAST AREA...PLEASE SEE FIRE WEATHER SECTION BELOW FOR
DETAILS. WEST/SOUTHWEST WINDS WILL BECOME SUSTAINED NEAR 25-30 MPH
ON THE CAPROCK AND 20-25 MPH EAST OF THE ESCARPMENT. THIS WILL HAVE
A LARGE IMPACT ON WARMING TEMPERATURES AS DOWNSLOPE FLOW AND
COMPRESSIONAL HEATING SOAR DAYTIME HIGHS INTO THE 80S ON THE CAPROCK
AND UPPER 80S TO LOW 90S ACROSS THE EXTREME SOUTHEAST PANHANDLE AND
ROLLING PLAINS.

WINDS WILL BACK TONIGHT AHEAD OF AN APPROACHING FRONT...TO BE
DISCUSSED IN THE LONG TERM...AND SHOULD REMAIN AROUND 10-15 MPH
GIVEN THE PRESSURE GRADIENT. A QUICKER FRONTAL PROGRESSION SOUTHWARD
COULD WREAK HAVOC ON LOW TEMPERATURES ACROSS THE EXTREME SOUTHERN
PANHANDLE TONIGHT...BUT CONSENSUS IS MOSTLY IN LINE WITH MUCH COOLER
AIR RESIDING FARTHER NORTH. NORTHWEST ZONES SHOULD SEE LOW-MID 40S
WITH UPPER 40S TO LOW 50S SHOWING UP ON THE MERCURY ELSEWHERE.

&&

.LONG TERM...
MATURE LOW OVER NRN MN WILL HIGHLIGHT THE WEATHER MAP ON MONDAY AS
LOBE OF ENERGY DIVES OUT OF WESTERN CANADA REACHING PEAK STRENGTH
EARLY WEDNESDAY OUT OVER THE GREAT BASIN THEN SWEEPING ACROSS THE
PLAINS IN A POSITIVELY TILTED ORIENTATION. WITH LARGE AMPLITUDE
RIDGING ALONG THE PACIFIC COAST BY NEXT WEEKEND.  PROSPECTS FOR A
SONORAN LOW LATE WEEK APPEAR TO HAVE DIMINISHED AS WAS DEPICTED LAST
NIGHT THOUGH SOME HINT OF SUBTLE EMBEDDED TROUGH STILL REMAINING.

FIRST PART OF THE WEEK WILL BE CHARACTERIZED BY SLOSHING DRYLINE
ACROSS OUR EASTERN ZONES WHICH WILL BE IMPINGED UPON BY WEAK FRONTAL
BOUNDARY WHICH WILL SHOULD JUST MAKE IT INTO OUR NORTHERN ZONES ON
MONDAY BEFORE RETURNING NORTH.  WEST OF THE DRYLINE...WE WILL SEE
SEVERAL DAYS OF ELEVATED TO LOW-END CRITICAL FIRE WEATHER CONDITIONS
AS VERY DRY NEAR SURFACE CONDITIONS COMBINE WITH WINDS UP IN THE 20
TO 25 MPH RANGE.  IN THE MOIST SECTOR...THINGS APPEAR TO STAY CAPPED
ON MONDAY OUT EAST THOUGH THERE IS SOME OPPORTUNITY FOR CONVECTION
TO FIRE LATE TUESDAY AND WEDNESDAY ACROSS THE NORTHEASTERN ZONES INVOF
RETREATING DRYLINE WHERE LOW LEVEL FLOW WILL BE MOST BACKED. AS
TUESDAY NIGHT PROGRESSES...COLD FRONT SHOULD PUSH THROUGH THE
PANHANDLE BEFORE STALLING SOMEWHERE ACROSS OUR CWFA WHICH WILL
OBVIOUSLY MAKE WEDNESDAY/S HIGHS A BIT TRICKY. AS THE ECMWF HAS
DEMONSTRATED THE MOST CONSISTENCY WITH THE EVOLUTION OF THIS
FEATURE...FORECAST WILL CONTINUE TO BE HEAVILY WEIGHTED IN THAT
DIRECTION. SECONDARY SURGE OF DEEPER/COLDER AIR WILL PUSH SOUTH
WED NIGHT WITH GUSTY WINDS IN ITS WAKE WITH SQUALL LINE FORMING TO
OUR SOUTHEAST. ALL GUIDANCE HAS COME IN SUBSTANTIALLY DRIER IN THE
POST FRONTAL AIRMASS. THIS WOULD MORE OR LESS NEGATE OPPORTUNITY
FOR TSTMS/SW-- ACROSS THE EAST AND NORTH RESPECTIVELY. WILL PASS
ALONG TO THE DAY SHIFT TO SEE IF THAT TREND CONTINUES BEFORE
REMOVING POPS ALTOGETHER WEDNESDAY NIGHT. NORTHERLY FLOW WILL
CONTINUE INTO FRIDAY MORNING BEFORE HIGH PRESSURE TRANSITIONS OUR
AREA JUST TO OUR NORTHEAST. RETURN FLOW THEN SETS UP WEST TO EAST
DURING THE DAY WITH THE REESTABLISHMENT OF LEE TROUGH BY NEXT
WEEKEND WITH WARMING AND DRY CONDITIONS.

&&

.FIRE WEATHER...
DAY 1...
DRY AIR WILL QUICKLY OVERTAKE WEST TEXAS BY LATE MORNING TO VERY
EARLY AFTERNOON BEHIND AN EASTWARD RACING DRYLINE. MINIMUM RELATIVE
HUMIDITY VALUES WILL DROP TO NEAR OR BELOW 10 PERCENT THIS AFTERNOON
AS TEMPERATURES CLIMB 10-15 DEGREES ABOVE NORMAL. WEST TO SOUTHWEST
WINDS WILL BLOW AROUND 20 MPH ON THE CAPROCK FOR SEVERAL HOURS THIS
AFTERNOON WITH GUSTS OF 30-35 MPH...WHILE AREAS FROM CHILDRESS
COUNTY SOUTH TO STONEWALL COUNTY WILL LIKELY SEE WINDS JUST BELOW
THIS THRESHOLD FOR A MAJORITY OF THE AFTERNOON. GIVEN THE HIGH
LIKELIHOOD OF LONG DURATION CRITICAL CONDITIONS OVER MUCH OF THE
AREA WITH THE EXCEPTION BEING THE PREVIOUSLY MENTIONED ROW OF
COUNTIES...WILL ISSUE A RED FLAG WARNING FOR HALL COUNTY SOUTH TO
KENT COUNTY AND ALL AREAS WEST AND A FIRE DANGER STATEMENT FOR
CHILDRESS THROUGH STONEWALL COUNTIES GIVEN ELEVATED TO CRITICAL
CONDITIONS. THE FIRE DANGER MAP FROM THE NATIONAL FIRE DANGER RATING
SYSTEM PLACES A HIGH THREAT FOR FIRE DANGER ACROSS MUCH OF THE AREA
WITH MODERATE CONDITIONS ACROSS NORTHWEST ZONES AND VERY HIGH
CATEGORIZATION FOR PORTIONS OF THE SOUTHERN ROLLING PLAINS CENTERED
AROUND JAYTON. ELECTED TO INCLUDE KENT COUNTY IN THE RFW AS A RESULT
OF THIS VERY HIGH CLASSIFICATION AS WELL AS SUSTAINED WINDS LOOKING
TO HOVER VERY NEAR 20 MPH. THE MODERATE DANGER IN THE NORTHWEST
ZONES WILL BE OFFSET BY THE HIGHER WIND SPEEDS AND DRIER AIR IN
PLACE...AS A RESULT OF RESIDING AT HIGHER ELEVATION...ALONG WITH ERC
VALUES IN THE 75-96 PERCENTILE. ERC VALUES LARGELY RANGE FROM THE
75-89 PERCENTILE ACROSS THE SOUTH PLAINS AND WEST/CENTRAL PORTIONS
OF THE EXTREME SOUTHERN PANHANDLE TO 50-74 PERCENT ACROSS THE
ROLLING PLAINS AND FAR SOUTHEAST PANHANDLE WITH LOCALLY LOWER VALUES
NEAR PADUCAH.

DAYS 2-4...
APPROACHING COLD FRONT WILL PLAY HAVOC WITH THE FIRE WEATHER
FORECAST AS IT WILL DELINEATE BOUNDARY FROM DRY AND BREEZY SOUTHWEST
FROM THE SLIGHTLY MORE MOIST AND LESS BREEZY NORTH.  THIS BOUNDARY/S
POSITION REMAINS UNCERTAIN.  THE BEST GUIDANCE AT THE PRESENT
SUGGEST THAT THE SOUTHWESTERN HALF OF THE REGION WILL EXPERIENCE
ELEVATED TO LOW END CRITICAL FIRE WEATHER CONDITIONS ON MONDAY
AFTERNOON FOLLOWED BY CRITICAL CONDITIONS TUESDAY GENERALLY WEST OF
THE ESCARPMENT.  ADDITIONAL FIRE WEATHER MAY BE POSSIBLE INTO
WEDNESDAY DEPENDING ON JUST HOW FAR SOUTH THE FRONTAL BOUNDARY MAKES
IT.  GIVEN THE UNCERTAINTIES...WILL REFRAIN FROM ISSUING A DAY 2
FIRE PRODUCT BUT HIGHLIGHT IT IN THE OUTLOOK.  STRONG NORTHERLY
WINDS ARE EXPECTED WEDNESDAY NIGHT BEHIND THE FRONT WHEN IT SHOULD
REALLY START SURGING SOUTHWARD LASTING WELL INTO THURSDAY MORNING.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        82  41  82  46  82 /   0   0   0   0   0
TULIA         85  44  83  47  85 /   0   0   0   0   0
PLAINVIEW     86  44  85  52  86 /   0   0   0   0   0
LEVELLAND     86  47  86  52  86 /   0   0   0   0   0
LUBBOCK       87  47  87  53  87 /   0   0   0   0   0
DENVER CITY   86  51  85  53  84 /   0   0   0   0   0
BROWNFIELD    88  49  87  53  86 /   0   0   0   0   0
CHILDRESS     90  49  79  54  79 /   0   0   0   0  10
SPUR          91  51  90  56  92 /   0   0   0   0  10
ASPERMONT     93  52  92  57  96 /   0   0   0  10  10

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR
THE FOLLOWING ZONES: TXZ021>025-027>031-033>037-039>043.

&&

31/26
Hazardous weather outlook, Apr 14, 4:18 AM CDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
418 AM CDT SUN APR 14 2013

TXZ021>044-150930-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
418 AM CDT SUN APR 14 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TODAY AND TONIGHT

FIRE WEATHER
ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR TODAY
ACROSS THE ENTIRE AREA...WITH THE GREATEST CONCERNS RESIDING ON
THE CAPROCK WHERE WINDS WILL BE STRONGER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE EACH
AFTERNOON FROM MONDAY THROUGH WEDNESDAY. THE AREA OF MOST CONCERN
WILL DEPEND ON THE POSITION OF A FRONTAL BOUNDARY WHICH WILL STALL
ACROSS WEST TEXAS. HOWEVER...THE GREATEST RISK WILL BE WEST OF THE
CAPROCK ESCARPMENT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT.

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 3:33 PM CDTFire Weather WatchLUBBailey, Cochran, Hockley, Lamb, Lubbock, Lynn and 3 more13 hr

Nearby

Red Flag Warnings in Texas, 2013Every red flag warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.